My heroin withdrawals usually last about 3 days when I stop taking it cold turkey. So I'm wondering if I take 2 mg of Suboxone for those 3 days and on the 4th day I don't take anything, will my body have gone thru the withdrawal process and be done? Or will I just be postponing the Heroin withdrawal, and on the 4th day ill feel like s**t.
19 Aug 2011
Yes you will still feel withdrawal after stopping the heroin and suboxone, you will simply be delaying it, but it might not hit until 2 or 3 days after you stop the suboxone, as suboxone stays on the receptor sites for several days before wearing off. Suboxone is not a magic quick fix to the brain system that is crashed, it does work, but it was designed to actually help people get off opiates for good and therapy is supposed to be mandatory for it. Each time a person stops and opiate and then starts it back up, and then stops again, the withdrawal period tends to get a bit longer and longer. The neurotransmitters in the brain become weaker ane weaker and you need more of them to signal the receptors site, this is also why a person builds a tolerance and needs more opiate. I am sorry this is not the answer you wanted, but it is truth, you will still have withdrawal, it will simply be delayed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking suboxone 8 mg tablets. do these pills produce the same effects that i saw when he was on heroin? Thanks for a quick response
5 answers • 17 Aug 2009
3 answers • 28 Feb 2010
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
I am currently on 130 mg/day of methadone, because after 4 years of opiate abuse, mainly heroin and oxy contin, I was too terrified to come off/STAY ...
5 answers • 13 Nov 2010
I have been on a 2 week heroin run and i want to get back on suboxone. i recently went 3 days without using but i couldn't handle the withdrawal ...
1 answer • 24 Nov 2011